# SDR C2XA10TY053

- Difficulty date: April 8, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N13970
- Make and model: Emb EMB-145LR
- Aircraft serial: 145146
- Aircraft time: 25,929 hours, 19,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXITS LIGHTS AT WING INOP.  REMOVED AND REPLACED INVERTER NR 5 IAW EMB 145 AMM 33-50-11.  OPS CHECK GOOD.
